Getting off medicine(azathioprine)

The doctor finally said I can stop taking azathioprine. I have been so scared of this drug since I started taking it. It shuts down your immune system. It is for people who have had a transplant, long term effects include cancer. The doctor gave me this for my ulcertive colitis and I have been taking it for a year. I needed to get bloodwork drawn to see the damage it has done. I can’t even read the complete paper on this drug because it scares me. I don’t know why I let these doctors give me medicine and then take it. If I read the complete warning on this medicine, I would have never took it. The medicine I got from the natural doctor doesn’t have a warning. It is Panplex 2-phase. This is a gastric and intestinal digestive support. The problems are caused by taking repeated antibiotics through the years. It is also from taking out my gallbladder.  My stomach is all wrong, so I have to go step by step to fix it. Next we can get into leaky gut.

Sharing is caring!

Related Articles

Leave a Reply